Abrupt Diovan Withdrawal
Posted over a year ago
what is your advice for the rate at which i should end my treatment with diovan? is it ok to just abruptly stop? shoud i taper off? im on 160mg once a day. thanks
Dman11111 - what did you end up doing with the diovan \ive been taping off and the feeling is wonderful yes my bp is high again but im going to try alternative nature stuff the side effects were almost killing me now everything is reversing unfornatly the bp is higher again
Garrettgla - i cannot tell you how dizzy i was on the diovan. i asked the dr. she said taper off over 2 days and immediately go back on the atenolol 25mg. older medication. i did and i gotta tell u i feel so much better. it's cheap too. its keeping my blood pressure low too. so im happy. sorry i waited so long to go off the diovan.
Debgibsonmt - After a year and ahalf of taking diovan trying to get off is a nightmare. Blood pressure totally erratic even though all blood test show extremely low cholesteral and a CRP of less than 1. So, diovan is extremely addictive and the body seems to loose it's ability to regulate it's own blood pressure. Which, I'm sure, is what the drug company's want.
Dman11111 - Yes i agree. I am now on the generic of diovan. Because the drug comanies are trying to save money. It is painfully impossible to try and quit diovan. Im sooo glad someone actually agreed with me that it is highly addictive. It would take months for the body to go back to its own regualtion....let me know if you successfully quit ....i found the withdrawl to hard to take. At least right now. Maybee with time i can figure out an alternative. Once again. Highly addictive .......and they will tell you its not! We are living it!!!